# SDR DALA1133403752

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 29670
- Aircraft time: 32,593 hours, 12,566 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Condition: Leaking
- Location: Hydrualic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LANDING GEAR UPLOCKS RELEASED WHEN THE GEAR HANDLE WAS MOVED FROM UP TO OFF POSITION AFTER TAKEOFF.  GEAR HANDLE WAS NOT MOVED PAST THE OFF POSITION.  AFTER GEAR HAD LOWERED, RETURNED HANDLE TO UP POSITION, GEAR RETRACTED AND CONTINUED TO DESTINATION.  LANDING UNEVENTFUL.  HYDRAULIC   FUSE FOUND LEAKING ON RT MAIN GEAR.  SECURED HYDRAULIC FUSE, LANDING GEAR SWUNG, OPS NORMAL.
